Skip to main content
Article
Principal Points and Self-Consistent Points of Elliptical Distributions
Annals of Statistics
  • Thaddeus Tarpey, Wright State University - Main Campus
  • Luning Li
  • Bernard Flury
Document Type
Article
Publication Date
2-1-1995
Abstract

In this paper we study principal points and self-consistent points of p-variate elliptical distributions. We also discuss implications of our results for the computation and estimation of principal points.

DOI
10.1214/aos/1176324457
Citation Information
Thaddeus Tarpey, Luning Li and Bernard Flury. "Principal Points and Self-Consistent Points of Elliptical Distributions" Annals of Statistics Vol. 23 Iss. 1 (1995) p. 103 - 112 ISSN: 0090-5364
Available at: http://works.bepress.com/thaddeus_tarpey/3/